MAUDE Adverse Event Report: COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial regulatory report was submitted under retrospective summary report e2017032.Unique complaint identification number: (b)(4) device evaluation summary: the pump assembly was replaced.One pump/manifold assembly for the newport ht70 ventilator was received for failure analysis.The reported symptom was verified.The pump/manifold assembly was connected to the main control board and pneumatic circuit of an ht70 test unit.The unit under testing (uut) was powered up and allowed to ventilate on standards test settings per the ht70 service manual.During operation, the pump was making a chattering sound.The root cause of the reported symptom was worn radial bearings.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the 12 month check, the ht70 ventilator pump assembly was generating noise during ventilation.There was no patient involvement at the time of the event.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7787416
Report Number2023050-2018-00054
Device Sequence Number16659532
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1